Drug-induced hypersensitivity syndrome (DIHS)/drug reaction with eosinophilia and systemic symptoms (DRESS) is a severe reaction usually associated with maculopapular eruptions and systemic involvement. Here we report the first case, to our knowledge, of DIHS/DRESS due to carbamazepine with acute generalized pustular bacterid-like (AGPB-like) eruptions and skeletal muscle involvement. Reviewing our case and the published work, we discuss pustular-type DIHS/DRESS which, in most cases, involves acute generalized exanthematous pustulosis (AGEP)-like skin eruptions in response to carbamazepine. Pustular eruptions may appear in relatively few cases of DIHS/DRESS, in particular, when the causative drug is carbamazepine and, even in cases of intractable pustular bacterid-like eruptions, a reaction to a drug should be suspected. Skeletal muscle involvement may be associated with DIHS/DRESS as one of its systemic manifestations.